# SDR K4HA99077

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, F

## Discrepancy

NUMBER 4 ENGINE ON TAKEOFF LOST POWER, IFSD AND PULLED FIRE HANDLE.  ABNORMAL ENGINE IND-EPR, N1, N2, FF, EGT.  REMOVED AND REPLACED ENGINE.
